# SDR 08FDEA01415

- Difficulty date: April 15, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND CORROSION SPOTS ON BULK CARGO DOOR, NEAR C 67, BEAM 5 REPAIR PERFORMED BY REWORK OF CORROSION IAW SRM 51-74-10 AND LET THE DENT AS IT IS, APPROVED BY RAS/DAHAM/4024431/2008 ISS B AND EA 6-5234-117140.
